# SDR IXXA9700038

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N51CX
- Make and model: Doug DC-8-62
- Aircraft serial: 46027
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 5706321402
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, THE RIGHT INBOARD AILERON UPPER LEADING EDGE PLATING WAS FOUND TO BE CRACKED AT STATION XA490.  REPAIR WAS  ACCOMPLISHED BY REMOVAL OF DAMAGED AREA, FABRICATION AND INSTALLATION OF NEW PLATING SECTION IN ACCORDANCE WITH FAA DER APPROVED DRAWING C05-R03 AND ENGINEERING ORDER 27-DC8-473.
